# SDR SWIA972173

- Difficulty date: December 9, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 24,381 hours, 27,734 cycles
- Engine: Pwa PW118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT IN OUTBOARD PAIR OF FLAPS DURING APPROACH WITH ASSOCIATED ''FLAP'' AND ''ADVANCED SWS'' ON MAP.  ATTEMPTED TO RESET AS PER QRH WHICH WAS UNSUCCESSFUL. CLEANED MOISTURE FROM RIGHT OUTBOARD ACTUATOR CANNON PLUG.  FLAP SYSTEM OPS CHECK GOOD.
